Fundamental Treatment Allergy, Fexofenadine Hydrochloride Tablets, 180 mg, 150 Count


Rate: $39.92
(as of Jan 09,2019 04:43:32 UTC – Details)



The lively ingredient in this solution is Fexofenadine Hydrochloride 180 mg, an antihistamine authorized for the treatment of each indoor and outside allergy signs and symptoms. Just one dose of Fexofenadine Hydrochloride Tablets, 180 mg works for a complete 24 hrs. Fexofenadine Hydrochloride Tablets, 180 mg is permitted to quickly ease indoor and out of doors allergy symptoms in grown ups and children 12 decades of age and older.
Manufactured in Israel.Assess to Allegra Allergy energetic component
Aid of: Sneezing Runny Nose Itchy, Watery Eyes Itchy Nose or Throat
Indoor & Out of doors Allergic reactions
Non-Drowsy